# SDR ASOA2015082413725

- Difficulty date: August 24, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 27, BETWEEN BS 559 + 80 AND 559+112 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-49, AND 53-51-49, 53-21-49.  REMOVED AND REPLACED IAW AMM 53-00-49-000-801, REO 601R-53-00-485, AND AMM 53-00-49-400-801.
